Simvastatin muscle cramps

Common Questions and Answers about Simvastatin muscle cramps

zocor

Each day without taking that medication I am getting better. My sleep pattern is improving. My muscle cramps have improved. I can go back to driving again. I feel each day I am getting stronger again. I am going to lower my cholesterol by diet. I see the Doctor on Wednesday he will be shock. He's been out of town on spring break with his kids. I just hope and pray I get stronger and stronger. It is scary how close to feeling like I was dieing. To now I feel like I am living.
Hi, My partner is a 35 yr old male who for the last 2 weeks has been suffering from severe muscle cramps in is right hand and right foot. It starts with a tingling in his right arm from the elbow downwards which then causes his hand to cramp and lock with the fingers clawing in towards his palm. At the same time, his leg starts to burn from the caf down into the foot and goes into a cramp with his toes turning downwards and inwards.
http://www.medicinenet.com/simvastatin/article.htm This could be an allergic reaction to the drug. It will stop if the drug is withdrawn. You need to inform your doctor about this development. He might want to substitute it with another. It cannot be a time coincidence unless you had the itching prior to starting the drug. You could apply an anti-itch lotion or cold compresses on the skin to soothe the areas.
I have those pains too. They are muscle cramps. A massage by a professional masseuse will help. To get your cramps to go away within 30 minutes, take a quinine sulfate tablet. (260mg tablet). Works every time. They use to be over the counter but now you need to get a prescription. I don't think they interfer with other meds. Ask your doctor.
Recent changes in the meds appear to be helping, no longer getting the severe muscle cramps etc that I was having with Simvastatin.
Less common are headache, dizziness, rash, sleep disturbances, muscle pain, cramps, or weakness. Both simvastatin and pravastatin have the same side effect profile, but it does depend on the individual as to whether one would cause more issues than the other." The only negative I have read about Simvastatin in recent times is a study that showed high doses of simvastatin of 80 mg puts a patient at a greater risk for side effects including muscle damage.
Return to doctor for further investigation of these muscle aches.
Treatment with both simvastatin and niacin may result in muscle pain or tenderness or muscle weakness. Using simvastatin together with niacin is usually not recommended, but may be required in some cases. If you are using both medicines together, your doctor may change the dose or how often you use one or both of the medicines. It is important to tell your doctor and pharmacist about all other medicines that you are using.
.15 mg of synthroid daily 40 mg fluoxetine enalapril hydrochlorothiazide simvastatin baby aspirin claritin 2 weeks ago stopped ibuprofen that I have been taking daily for the last 20 years.
Some statins cause abdominal pains in some people, or nausea or serious muscle cramps and even damage. So I don't think it's just picking the one which you feel has the best affects, it's which one suits your body the best. In most cases I've read about, statins have hardly affected HDL levels, in fact most people have trouble raising them. When statins lower LDL, this automatically makes the HDL a higher proportion than it was.
I'm on Simvastatin (40mg) which have some nasty side effects, like cramps and muscle spasms. Can you reommend an alternative?
Vytorin is a combination Ezetimibe and simvastatin and I'm currently taking simvastatin. My doctor is switching my medicine due to my leg cramps to see if that will help. All of the cholesterol "statin" medicines can cause muscle cramps. This one works in the gut to keep your body from getting the cholesterol into your body in the first place.
Now I'm wondering if the whole problem could be caused by the statin drug which I've read can cause muscle weakness/cramps or worse. I'm concerned that it might be progressive since the cramps are occurring every night now (little sleep) and now go into my rib area as well as up and down the thoracic (mid) back region. I've stopped working my handyman job and exercising since the cramping is even more severe with exercise of any sort.
It will stay relaxed until it needs to function again. Muscle spasms, muscle cramps, muscle jerks, muscle tics, eye tics and hiccups are all caused by a magnesium deficiency. Take sufficient water-soluble magnesium and they will disappear. It is not calcium that handles these difficulties, it is magnesium. Calcium is causing the difficulties. Have you ever known anyone with tense back muscles?
as i m would need one so i did. TMJ clinic was dx of left sided tmj. He stated the lump in my neck was hard muscle due to the strain on it which was also hard in my shoulder too. They ran electric tests on my jaw to fit me with a splint also. I went home did some research and though it would be best to wait as i read splints can make it worse on some.
10. random muscle cramps not a ton of them. from tiny to my whole thigh. from 5 seconds to 15 min. 11. migraines that move around everywhere from 1 spot to the full head. I am sorry this is so long but is a year history and is 3 pages when i wrote it with all 50+ symptoms. I can no longer move my foot all the way left or my head when it flares up. I take a motrin 800 every night before sleep and i cannot take them in the day i have a 3 year old.
After lowering the statin to once a day the pain is a little better. I read that plavix can also cause muscle pain, as well as beta blockers. I'm more tired than i was before the event. All tests, including a CT scan are negative. Some old spinal fracture showed up in the fifth vertebra. One dr said the cpr and shock may have aggravated it, as well as having to wear an external defibrillator for 11 days while drs. decided whether i needed an ICD or not. (I don't.
How many sufferers are taking statins (Simvastatin)? How many sufferers are taking Atenolol (Tenormin)? How many sufferers also get regular kidney infections?
During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate WD symptom. Use the Imodium aggressively to stop the runs. Take as much as you need, as often as you need it. Don't take it, however, if you don't need it.
I had to hold onto the carriage to get to the car, My balance at work was off leaning while wwalking , so I went to the doctor and got my ears cleaned, thinking ear wax buildup after this a week later my balance was still off. Then the headaches and leg cramps. Now that I look back all these systoms were there and I didn't realize it until now.
I know, you wonder how can my jaw influence my back, right? Your jaw muscle tire out, and recruit other muscle groups to help carry some of the work. Its that same thing with any muscle group, as you notice as you are working out and get to the end of a set, your form is off, as your body subconsciously recruits other muscles when in need. Now the problem is that after a while, these muscle start to stay in spasm instead of constantly relaxing.
I can't believe we all have they same problem and none of us really have an answer, I too get the same things, feel sick, bad cramps, and also an almighty headache, chills, night sweats, shake and feel so scared sometimes. This also started with a new job, and then improved once some blood work and a well woman clinic put my mind at rest.
I also take methocarbamol 500 mg x 2 when muscle spasms hit. Sorry this is so long. I have really been battling feeling like a burden to my fiancé both financially and around the house. I feel like I have slammed into a brick wall and my pain level is just not something I can suck up anymore. I just need a place where I don't feel so alone.
But the symptoms that I am having are not normal for me at all...mild cramps like period cramps but very faint, pain in breasts and nausea...and the other day for the first time I really thought I was going to throw up from the smell of the Chinese my coworkers were eating...My nausea seems like it is getting worse, and I feel dizzy all the time. It usually starts after I eat beeafast and then I don't want to eat anything else. I think the best thing for us it to get the blood work to be sure..
A. more muscle tension in my back, compressing my main nerve OR B. lots of "stress" chemicals in the blood for a long period of time - known to hurt nerves.
The scary ones are waking up choking on that thing that hangs down in the back of my throat or waking up with what feels like cramps around my lungs. I breath ok, but it feels like cramps or spasms. Real weird. I think modern medicine will not "fix" this. Once whatever is in our bodies that it does not like, we will swell. Its its way of extracting at the molecular level.
burpy feeling, stomach pain, heart racing, chest pain, gas, cramps in my sides, headaches, and they are ussaully moer than just discomfort, they are unbearable, i ussually can not take my mind off of them so that makes it worse. SPOOOKYGIRL: please dont let this rule your life....
MedHelp Health Answers